Print this page

Observations placeholder

Depakote and seeing ants

Identifier

005700

Type of spiritual experience

Hallucination

Background

from a self-help website for the relatives of elderly people, I have no idea what 'lamitical' is

A description of the experience

 

My 72 year old mom is going through the same thing [hallucinations and visions]. One day after having knee replacement surgery, she has become very disoriented, seeing ants on her food, common things like the television or phone she does not know what they are or how to use them. It's a very frightening thing to see your mom like this. She was fine before surgery, with no early dementia or alzheimers. Doctors are now trying to tweak her drugs, believing this is the cause. Another cause could be a mix up on what medications she was taking somewhere. the drug depakote and lamitical were given to her and she has never been on these drugs. I hope and pray this is temporary and my mom returns to us.

The source of the experience

Ordinary person

Concepts and Symbols used in the text or image

Activities